# SDR SWIA201642022

- Difficulty date: March 6, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 33,116 hours, 19,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Bs 314-342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT PAX DOOR CLOSING FITTINGS AT BS 314 - 342 ARE CORRODED IN MULTIPLE AREAS.  R & R FWD AND AFT PAX DOOR CLOSING FITTINGS AT FS314 AND FS342, PN: SH670-32475-3 AND SH670-31840-3 IAW SRM.
